MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ENDOPATH*PROBE PLUS II SHAFT; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY

ETHICON ENDO-SURGERY, LLC. ENDOPATH*PROBE PLUS II SHAFT; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Model Number EPS07
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch #: u94g17.Investigation summary: the product was returned to ethicon endo surgery for evaluation.Visual inspection and functional testing were conducted on the returned device.Visual analysis of the returned sample revealed that the eps07 device was received with no apparent damaged and without the sterile package.Upon visual inspection to the device it was observed a white foreign matter around the rotational knob.The instrument was tested for continuity and was found to be conforming.There were no anomalies noted with the functionality of the device.A manufacturing record evaluation was performed for the finished device batch number, and no non-conformance's were identified.As part of ethicon endo surgery¿s quality process all devices are manufactured, inspected, and released to approved specifications.It should be noted that product failure is multifactorial.Although no conclusion could be reach on the cause of the reported event.This is a photo analysis for a set of images submitted to ethicon endo-surgery for evaluation.Image: the images received are those who appear to be an eps07 device, seem to be spots a manufacturing record evaluation was performed for the finished device batch number, and no non-conformance were identified.It should be noted product failure is multifactorial.No conclusion could be reached as to how this issue occurred through photo analysis.As part of the ethicon endo-surgery quality process, all devices are manufactured, inspected, and released to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of post-market surveillance.
 
Event or Problem Description
It was reported that, before a laparoscopic hysterectomy, it was found that the foreign matter like a white powder was on/around the rotate knob after the package was opened.The device was not used for the patient.Another device was used to complete the case.There were no adverse consequences to the patient.No further information is available.

Common Device Name
LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
MDR Report Key11615143
Report Number3005075853-2021-01597
Device Sequence Number19590745
Product Code GCJ
UDI-Device Identifier10705036012511
UDI-Public10705036012511
Combination Product (Y/N)N
PMA/510(K) Number
K912492
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Model NumberEPS07
Device Catalogue NumberEPS07
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/14/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/09/2021
Initial Report FDA Received Date04/05/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GENERATOR.